# SDR SWAA086189

- Difficulty date: November 12, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 75,418 hours, 70,539 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND STRINGER CORRODED AT BETWEEN BS 785 TO BS 823, STR 26L.  REMOVED AND REPLACED STRINGER PER SRM.
